Amiodarone-induced torsades de pointes in a patient with HIV on combination antiretroviral therapy

Cardiothoracic Surgery
Case Report
10.1102/1470-5206.2010.0006
10
28-33
Amiodarone-induced torsades de pointes in a patient with HIV on combination antiretroviral therapy

A case of prolongation of the QT interval and associated life-threatening ventricular arrhythmia is presented. The particular features of this case include HIV positivity, acute coronary ischemia, and treatment with drugs known to increase QT interval. The relationship between these potential causes is analyzed and discussed. This is the first report of such a complication of combined therapy with amiodarone and antiretroviral medication.

application/pdf iconView article
3.28 MB

Editor-in-Chief

Frank Cross
Consultant Vascular and General Surgeon
The London Clinic, UK

Editors

Neil Barnes
Consultant Physician
Barts Health NHS Trust, London, UK
Ali Jawad
Professor of Rheumatology
Barts Health NHS Trust, London, UK

Join our newsletter

* indicates required

view counter
view counter
view counter
view counter
view counter